# SDR SWAA2016051051677

- Difficulty date: May 4, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 27,837 hours, 16,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048601
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN SIDEWALL PANEL 231YHW EMER EXIT LIGHT LENS LOOSE.  R & R LIGHT ASSEMBLY IAW AMM.
